# SDR SWAA040866

- Difficulty date: March 22, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 43,914 hours, 43,635 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND 3 EACH CRACKS AT BS 178 BULKHEAD WEB, LBL .57 TO RBL 17.1, WL 178 TO WL 230.  REPAIRED BULKHEAD WEB PER SRM.
